# SDR DALA2021120207446

- Difficulty date: November 28, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 47,389 hours, 23,712 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 LENGTH OUT OF LIMITS (PIN EXTENSION) OF ROTARY SNUBBER AT 1L DOOR. CORRECTIVE ACTION: SUMMARY OF NRC: 00217. SNUBBER AT 1L DOOR WAS REMOVED AND SERVICEABLE SNUBBER AT 1L DOOR WAS INSTALLED PER B757- 200 AMM 52-11. (2033474)
